| Model Number |
MA-D20-G1 |
| Medical Device Problem Codes |
Vibration (1674); Noise, Audible (3273); Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was discovered that the attachment device became hot, vibrated and made noise.It was not reported if there were any delays in the surgical procedure or if a spare device was available.There was patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi: (b)(4).
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition that attachment device became hot, vibrated and made noise was not confirmed.Therefore, an assignable root cause for the reported condition of vibration, heat and unexpected noise was not determined.However, during evaluation, it was determined that the device had corrosion/rusting/pitting.The assignable root cause was determined to be traced to maintenance b5: upon subsequent follow-up with the customer, additional information was received.The reporter clarified that the drill bit vibrated and made noise and the hand piece got hot.